# SDR SWAA022365

- Difficulty date: October 8, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 40,068 hours, 40,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS COVER CRACKED AT ROW NR 1.  REMOVED AND REPLACED EEPLS COVER PER MM.
